Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 579326, 8 pages
http://dx.doi.org/10.1155/2013/579326
Research Article

On Perturbation of Convoluted -Regularized Operator Families

1School of Mathematics, Yunnan Normal University, Kunming 650092, China
2Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
3Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
4Department of Mathematics, Central China Normal University, Wuhan 430079, China

Received 3 February 2013; Accepted 28 March 2013

Academic Editor: James H. Liu

Copyright © 2013 Fang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Of concern are two classes of convoluted -regularized operator families: convoluted -cosine operator families and convoluted -semigroups. We obtain new and general multiplicative and additive perturbation theorems for these convoluted -regularized operator families. Two examples are given to illustrate our abstract results.